]. D. Ald99, . Aldousaro04-]-b, H. Arouna, and . Babovsky, Deterministic and stochastic models for coalescence (aggregation and coagulation) : a review of the mean-field theory for probabilists Adaptative Monte Carlo method, a variance reduction technique On a Monte Carlo scheme for Smoluchowski's coagulation equation Contrôle dynamique des erreurs de simulation et d'estimation de processus de diffusion The discrete coagulation-fragmentation equations : existence, uniqueness, and density conservation, Bernoulli Monte Carlo Methods Appl. Monte Carlo Methods Appl. J. Statist. Phys, vol.5, issue.6112, pp.3-481, 1990.

J. Bertoin, Random fragmentation and coagulation processes, volume 102 of Cambridge Studies in Advanced Mathematics, 2006.

V. Bally, I. Gyöngy, and . Pardoux, White Noise Driven Parabolic SPDEs with Measurable Drift, Journal of Functional Analysis, vol.120, issue.2, pp.484-510553, 1994.
DOI : 10.1006/jfan.1994.1040

V. Bally, A. Millet, M. Sanz-solé-[-brtv98-]-s, B. Benachour, D. Roynette et al., Approximation and Support Theorem in Holder Norm for Parabolic Stochastic Partial Differential Equations, The Annals of Probability, vol.23, issue.1, pp.178-222173, 1995.
DOI : 10.1214/aop/1176988383

S. Benachour, B. Roynette, and E. P. Vallois, Nonlinear self-stabilizing processes. II. Convergence to invariant probability. Stochastic Process, Appl, vol.75, issue.2, pp.203-224, 1998.

B. [. Benachour, E. P. Roynette, and . Vallois, Explicit Solutions of Some Fourth Order Partial Differential Equations via Iterated Brownian Motion, Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, pp.39-61, 1996.
DOI : 10.1007/978-3-0348-8681-9_4

B. [. Benachour, E. P. Roynette, and . Vallois, Branching process associated with 2d-Navier Stokes equation, Revista Matem??tica Iberoamericana, vol.17, issue.2, pp.331-373, 2001.
DOI : 10.4171/RMI/297

]. A. Cho73 and . Chorin, Numerical study of slightly viscous flow, J. Fluid Mech, vol.57, issue.4, pp.785-796, 1973.

]. A. Cho78 and . Chorin, Vortex sheet approximation of boundary layers, J. Comp. Phys, vol.27, pp.428-442, 1978.

]. Z. Cie59 and . Ciesielski, On Haar functions and on the Schauder basis of the space C 0, 1, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys, vol.7, pp.227-232, 1959.

]. Z. Cie66 and . Ciesielski, Properties of the orthonormal Franklin system. II, Studia Math, vol.27, pp.289-323, 1966.

Z. Ciesielski, G. Kerkyacharian, and E. B. Roynette, Quelques espaces fonctionnels associésassociésà des processus gaussiens, Studia Math, vol.107, issue.2, pp.171-204, 1993.

]. M. Dea96 and . Deaconu, Régularité de mouvement brownien itéré, C. R

N. [. Deaconu and . Fournier, Probabilistic approach of some discrete and continuous coagulation equations with diffusion, Stochastic Processes and their Applications, vol.101, issue.1, pp.83-111, 2002.
DOI : 10.1016/S0304-4149(02)00122-9

N. [. Deaconu, E. E. Fournier, and . Tanré, A pure jump Markov process associated with Smoluchowski's coagulation equation, The Annals of Probability, vol.30, issue.4, 2001.
DOI : 10.1214/aop/1039548371

M. Deaconu, N. Fournier, and E. E. Tanré, A pure jump Markov process associated with Smoluchowski's coagulation equation, The Annals of Probability, vol.30, issue.4, pp.1763-1796, 2002.
DOI : 10.1214/aop/1039548371

M. Deaconu, N. Fournier, and E. E. Tanré, Rate of convergence of a stochastic particle system for the Smoluchowski coagulation equation, Methodology And Computing In Applied Probability, vol.5, issue.2, pp.131-158, 2003.
DOI : 10.1023/A:1024524500111

URL : https://hal.archives-ouvertes.fr/hal-01080453

M. Deaconu, M. Gradinaru, and J. R. Roche, Sojourn time of some reflected Brownian motion in the unit disk, Probab. Math. Statist. Wratislav. No, vol.20, issue.1, pp.224619-224657, 2000.
URL : https://hal.archives-ouvertes.fr/hal-00091330

E. B. Dynkin and A. A. Ju?kevi?, Markov Processes, Theorems and Problems, 1967.

M. Deaconu and A. Kamont, Approximation by tensor product neural networks. Prépublication de l'InstitutÉlieInstitut´InstitutÉlie Cartan, 1995.

A. [. Deaconu and . Lejay, A Random Walk on Rectangles Algorithm, Methodology and Computing in Applied Probability, vol.24, issue.2, pp.135-151, 2006.
DOI : 10.1007/s11009-006-7292-3

URL : https://hal.archives-ouvertes.fr/inria-00092424

A. [. Deaconu and . Lejay, Simulation of a diffusion process by using the importance sampling paradigm. soumis, 2007.

[. Moral, Feynman-Kac formulae. Probability and its Applications, Genealogical and interacting particle systems with applications, 2004.
URL : https://hal.archives-ouvertes.fr/inria-00410165

B. [. Deaconu and . Roynette, Besov regulaity for the solution of Walsh equation. Prépublication de l'InstitutÉlieInstitut´InstitutÉlie Cartan, 1995.

]. R. Dra62 and . Drake, A general mathematical survey of the coagulation equation, pp.201-376, 1962.

E. [. Deaconu and . Tanré, Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.29, issue.43, pp.549-579, 2000.

M. Deaconu and E. Tanré, A generalization of the connection between the additive and multiplicative solutions for the Smoluchowski's coagulation equation Monte Carlo and probabilistic methods for partial differential equations, Monte Carlo Methods Appl, vol.7, issue.12, pp.141-147, 2000.

M. Deaconu and S. Wantz, Comportement des temps d???atteinte d???une diffusion fortement rentrante, C. R. Acad. Sci. Paris Sér. I Math, vol.23, issue.8, pp.757-762, 1996.
DOI : 10.1017/S0021900200029697

URL : http://www.numdam.org/article/SPS_1997__31__168_0.pdf

M. Deaconu and S. Wantz, Comportement des temps d???atteinte d???une diffusion fortement rentrante, Séminaire de Probabilités, XXXI, pp.168-175
DOI : 10.1017/S0021900200029697

S. [. Deaconu and . Wantz, Processus non lin??aire autostabilisant r??fl??chi, Bulletin des Sciences Math??matiques, vol.122, issue.7, pp.521-569, 1998.
DOI : 10.1016/S0007-4497(99)80003-7

W. [. Eibeck and . Wagner, Stochastic particle approximations for Smoluchoski's coagulation equation, Ann. Appl. Probab, vol.11, issue.4, pp.1137-1165, 2001.

C. Graham and S. Méléard, Stochastic particle approximations for generalized Boltzmann models and convergence estimates, The Annals of Probability, vol.25, issue.1, pp.115-132, 1997.
DOI : 10.1214/aop/1024404281

A. [. Giorno, L. M. Nobile, E. L. Ricciardi, and . Sacerdote, Some remarks on the Rayleigh process, Journal of Applied Probability, vol.1, issue.02, pp.398-408, 1986.
DOI : 10.2307/1969318

]. E. Gob00 and . Gobet, Weak approximation of killed diffusion using Euler schemes. Stochastic Process, Appl, vol.87, issue.2, pp.167-197, 2000.

]. E. Gob01 and . Gobet, Efficient schemes for the weak approximation of reflected diffusions Monte Carlo and probabilistic methods for partial differential equations, Monte Carlo Methods Appl, vol.7, issue.12, pp.193-202, 2000.

]. P. Hen86 and . Henrici, Applied and computational complex analysis Discrete Fourier analysis?Cauchy integrals?construction of conformal maps?univalent functions, Pure and Applied Mathematics, vol.3, 1986.

]. I. Jeo98, B. Jeon, S. Jourdain, and . Méléard, Existence of gelling solutions for coagulationfragmentation equations Probabilistic interpretation and particle method for vortex equations with Neumann's boundary condition, Proc. Edinb, pp.541-567, 1998.

]. B. Jou03 and . Jourdain, Nonlinear processes associated with the discrete Smoluchowski coagulation-fragmentation equation, Markov Process . Related Fields, vol.9, issue.1, pp.103-130, 2003.

]. D. Lép93 and . Lépingle, Un schéma d'Euler pouréquationspouréquations différentielles stochastiques réfléchies, C. R. Acad. Sci. Paris Sér. I Math, vol.316, issue.6, pp.601-605, 1993.

]. P. Lév54 and . Lévy, Le mouvement brownien, Mémor. Sci. Math, issue.126, 1954.

]. P. Lm02a, S. Laurençot, and . Mischler, The continuous coagulationfragmentation equations with diffusion, Arch. Ration. Mech. Anal, vol.162, issue.1, pp.45-99, 2002.

P. Laurençot and S. Mischler, Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$, Revista Matem??tica Iberoamericana, vol.18, issue.3, pp.731-745, 2002.
DOI : 10.4171/RMI/334

P. Laurençot and S. Mischler, On coalescence equations and related models, Modeling and computational methods for kinetic equations, pp.321-356
DOI : 10.1007/978-0-8176-8200-2_11

]. A. Lus78 and . Lushnikov, Some new aspects of coagulation theory, Izv

A. H. Marcus, Stochastic Coalescence, Technometrics, vol.285, issue.1, pp.133-143, 1968.
DOI : 10.1080/00401706.1968.10490541

H. P. Mckean and J. , A CLASS OF MARKOV PROCESSES ASSOCIATED WITH NONLINEAR PARABOLIC EQUATIONS, Proc. Nat. Acad. Sci. U.S.A, pp.1907-1911, 1966.
DOI : 10.1073/pnas.56.6.1907

H. P. Mckean and J. , Propagation of chaos for a class of non-linear parabolic equations, Stochastic Differential Equations (Lecture Series in Differential Equations, Session 7, pp.41-57, 1967.

J. B. Mcleod, ON AN INFINITE SET OF NON-LINEAR DIFFERENTIAL EQUATIONS, The Quarterly Journal of Mathematics, vol.13, issue.1, pp.119-128, 1962.
DOI : 10.1093/qmath/13.1.119

]. S. Mél96 and . Méléard, Asymptotic behaviour of some interacting particle systems ; McKean-Vlasov and Boltzmann models, Probabilistic models for nonlinear partial differential equations (Montecatini Terme, pp.42-95, 1995.

M. [. Milstein and . Tretyakov, Simulation of a space-time bounded diffusion, The Annals of Applied Probability, vol.9, issue.3, pp.732-779, 1999.
DOI : 10.1214/aoap/1029962812

]. M. Mul56 and . Muller, Some continuous Monte Carlo methods for the Dirichlet problem, Ann. Math. Statist, vol.27, pp.569-589, 1956.

]. J. Nor99 and . Norris, Smoluchowski's coagulation equation : uniqueness, nonuniqueness and a hydrodynamic limit for the stochastic coalescent, Ann. Appl. Probab, vol.9, issue.1, pp.78-109, 1999.

]. J. Nor04 and . Norris, Brownian coagulation, Commun. Math. Sci, vol.2, issue.1, pp.93-101, 2004.

]. M. Rao77 and . Rao, Brownian motion and classical potential theory, Lecture Notes Series, issue.47, 1977.

]. B. Roy93 and . Roynette, Mouvement brownien et espaces de Besov, Stochastics Stochastics Rep, vol.43, issue.3-4, pp.221-260, 1993.

J. R. Roche and J. Soko-lowski, Numerical methods for shape identification problems Shape optimization and scientific computations, Control Cybernet, vol.25, issue.5, pp.867-894, 1995.

. L. Lomi´nskilomi´nski, On approximation of solutions of multidimensional SDE's with reflecting boundary conditions, Stochastic Processes and their Applications, vol.50, issue.2, pp.197-219, 1994.
DOI : 10.1016/0304-4149(94)90118-X

. L. Lomi´nskilomi´nski, Euler's approximations of solutions of SDEs with reflecting boundary, Stochastic Processes and their Applications, vol.94, issue.2, pp.317-337, 2001.
DOI : 10.1016/S0304-4149(01)00087-4

M. V. Smoluchowski, Drei Vortage uber Diffusion, Brownsche Bewegung und Koagulation von Kolloidteilchen. Physik, vol.17, pp.557-585, 1916.

]. A. Szn84 and . Sznitman, Nonlinear reflecting diffusion process, and the propagation of chaos and fluctuations associated, J. Funct. Anal, vol.56, issue.3, pp.311-336, 1984.

]. A. Szn91 and . Sznitman, Topics in propagation of chaos InÉcoleIn´InÉcole d' ´ Eté de Probabilités de Saint-Flour XIX?1989, Leprobì eme de Dirichlet dans une aire annulaire. Palermo Rend, pp.165-251134, 1912.

]. J. Wal86 and . Walsh, An introduction to stochastic partial differential equations. InÉcoleIn´InÉcole d'´ eté de probabilités de Saint-Flour, XIV? 1984, Lecture Notes in Math, vol.1180, pp.265-439